| Model Number |
CNA0T5 |
| Medical Device Problem Codes |
Failure to Advance (2524); Device Damaged by Another Device (2915)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
06/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.
Event or Problem Description
A physician reported that during an intraocular lens (iol) implantation procedure, the blue stylet intended to advance the implant was passed over the lens without actually deploying it.The surgeon attempted to retrieve the implant using forceps to place it into an injector, but this was unsuccessful.The implant was damaged during the attempt and appeared darker than usual.As a result, the patient left the procedure without an implanted lens additional information was requested.